# SDR SWAA2023091989506

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE STA 807 RBL 21 AFT CARGO COMPARTMENT 2023-506823<[01] REPLACED ANGLE STA 807 RBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM SRM 51-40-02 AND DWG# 146A0081 REV. A;[02] CORRECTED STEP 1  REPLACED ANGLE STA 807 RBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM SRM 51-40-02 AND DWG# 146A0081 REV. A SEE INDIVIDUAL SIGNS OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS OFF BELOW.
